AbstractRead PDF

JEAM.,   Volume(1) - Issue(1), 2015
pp 4-16,   http://dx.doi.org/10.18831/djmaths.org/2015011002

Controllability of Sobolev-Type Neutral Mixed Integrodifferential Evolution System in Banach Spaces

B Radhakrishnan;

Abstract

In this paper, the author studied the controllability results for Sobolev type neutral mixed semilinear integrodifferential impulsive evolution systems with nonlocal initial conditions in Banach spaces. The results are obtained by using variations of constants formula and Schaefer's fixed point theorem.

Keywords

Controllability, Semilinear differential system, Integrodifferential system, Neutral impulsive system, Banach Spaces.

Received
13/10/2015
, Accepted
19/11/2015
Downloaded
280
, Viewed
9